Keyword : chordal rings


Completely Independent Spanning Trees on 4-Regular Chordal Rings
Jou-Ming CHANG Hung-Yi CHANG Hung-Lung WANG Kung-Jui PAI Jinn-Shyong YANG 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9 ; pp. 1932-1935
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
completely independent spanning treeschordal ringsdistributed loop networks
 Summary | Full Text:PDF

Completely Independent Spanning Trees on Some Interconnection Networks
Kung-Jui PAI Jinn-Shyong YANG Sing-Chen YAO Shyue-Ming TANG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2014/09/01
Vol. E97-D  No. 9 ; pp. 2514-2517
Type of Manuscript:  LETTER
Category: Information Network
Keyword: 
completely independent spanning treesinterconnection networkschordal rings
 Summary | Full Text:PDF